# SDR SWAA2014091632028

- Difficulty date: September 7, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 73,887 hours, 62,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545855
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM CORRODED BETWEEN BS 947.5 TO 986.5 RBL 54.  R & R CREASE BEAM IAW DWG & SRM.
